Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 97, NWS Nashville, TN

June 26, 2015Hickman County, Humphreys County, Perry County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jun 26, 2015, 6:40 PM CDT for Hickman County, Humphreys County, Perry County, Tennessee. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2015, 6:40 PM CDT (23:40 UTC)
Expired
Jun 26, 2015, 7:15 PM CDT
In force
35 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hickman County, TN, Humphreys County, TN, Perry County, TN

The radar

The Ft Campbell radar (KHPX), 96 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 6:45 PM CDTTSTM WND DMGNew Johnsonville, TNREPORT OF A TREE DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 2:08 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 11.7 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2015-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 347 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2015-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
347 J/kg
Mixed-layer CIN
-259 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS54 KOHX 262340
SVROHX
TNC081-085-135-270015-
/O.NEW.KOHX.SV.W.0097.150626T2340Z-150627T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
640 PM CDT FRI JUN 26 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE...
  HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
  NORTHEASTERN PERRY COUNTY IN MIDDLE TENNESSEE...

* UNTIL 715 PM CDT

* AT 640 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW
  JOHNSONVILLE...OR 10 MILES SOUTHEAST OF CAMDEN...MOVING EAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  HURRICANE MILLS AROUND 700 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PINEWOOD...BUCKSNORT...I-40 NEAR THE TENNESSEE RIVER AND LOBELVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3600 8800 3603 8800 3605 8799 3613 8792
      3617 8791 3619 8761 3619 8758 3610 8754
      3602 8755 3599 8753 3572 8751 3578 8798
      3583 8797 3587 8794 3594 8793 3595 8801
      3597 8802
TIME...MOT...LOC 2340Z 267DEG 32KT 3596 8798 

HAIL...0.75IN
WIND...60MPH
 
$$

MR3
2 follow-up statements
249 
WWUS54 KOHX 262353
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
653 PM CDT FRI JUN 26 2015

TNC081-085-135-270015-
/O.CON.KOHX.SV.W.0097.000000T0000Z-150627T0015Z/
HICKMAN TN-HUMPHREYS TN-PERRY TN-
653 PM CDT FRI JUN 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHWESTERN HICKMAN...HUMPHREYS AND NORTHEASTERN PERRY
COUNTIES...

AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HURRICANE
MILLS...OR 11 MILES SOUTH OF WAVERLY...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN HICKMAN...HUMPHREYS AND NORTHEASTERN PERRY COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...PINEWOOD...BUCKSNORT...I-40 NEAR
THE TENNESSEE RIVER AND LOBELVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3600 8800 3603 8800 3605 8799 3613 8792
      3617 8791 3619 8761 3619 8758 3610 8754
      3602 8755 3599 8753 3572 8751 3578 8798
      3583 8797 3587 8794 3594 8793 3595 8801
      3597 8802
TIME...MOT...LOC 2352Z 268DEG 33KT 3592 8781 

HAIL...<.75IN
WIND...60MPH
 
$$

MR3
196 
WWUS54 KOHX 270008
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
708 PM CDT FRI JUN 26 2015

TNC081-085-135-270018-
/O.EXP.KOHX.SV.W.0097.000000T0000Z-150627T0015Z/
HICKMAN TN-HUMPHREYS TN-PERRY TN-
708 PM CDT FRI JUN 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HICKMAN...
HUMPHREYS AND NORTHEASTERN PERRY COUNTIES WILL EXPIRE AT 715 PM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
CENTRAL TENNESSEE. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1000 PM CDT FOR CENTRAL TENNESSEE.

LAT...LON 3600 8800 3603 8800 3605 8799 3613 8792
      3617 8791 3619 8761 3619 8758 3610 8754
      3602 8755 3599 8753 3572 8751 3578 8798
      3583 8797 3587 8794 3594 8793 3595 8801
      3597 8802
TIME...MOT...LOC 0006Z 267DEG 32KT 3592 8781 

$$

MR3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:24 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 26, 3:24 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
324 PM CDT FRI JUN 26 2015

.SHORT TERM...BY-MID-AFTERNOON THUNDERSTORMS WERE ORGANZING ALONG
A PRE-FRONTAL SURFACE TROUGH FROM SOUTHEASTERN MISSOURI INTO
SOUTHWESTERN INDIANA. MEANWHILE, THE COLD FRONT EXTENDED FROM JUST
NORTHWEST OF STL TO JUST NORTH OF DFW.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR OUR EXTREME
NORTHERN COUNTIES UNTIL 03Z, WITH THE MAIN THREAT STILL EXPECTED
TO BE DAMAGING STRAIGHT LINE WINDS, TORRENTIAL DOWNPOURS, AND
POSSIBLY SMALL HAIL.

BELIEVE THE PRE-FRONTAL TROUGH WILL SWEEP THUNDERSTORMS ACROSS THE
MID STATE LATE THIS AFTERNOON AND OVERNIGHT, WITH ONLY A MINIMAL
DROP IN SFC DEW POINTS IN THE AREA BETWEEN THE TROUGH AND COLD
FRONT. SOME OF THOSE STORMS COULD BE STRONG TO SEVERE THROUGHOUT
THE OVERNIGHT HOURS.

THE ACTUAL SURFACE FRONT, WHICH WILL FINALLY LOWER DEW POINTS INTO THE
LOWER AND MIDDLE 60S, IS NOT EXPECTED TO PUSH INTO NORTHWESTERN
AREAS UNTIL LATE TONIGHT, REACHING THE BNA AREA AROUND 12Z, AND
PUSHING EAST OF THE CUMBERLAND PLATEAU BY EARLY AFTERNOON. CHANCE
FOR PRECIPITATION WILL END WITH THE PASSAGE OF THE FRONT.

COOLER NORTHWEST FLOW PATTERN BECOMES ESTABLISHED OVER THE
EASTERN UNITED STATES OVER THE WEEKEND AND EARLY NEXT WEEK.

DRY WEATHER IS EXPECTED ON SUNDAY, ALTHOUGH A SLIGHT CHANCE FOR
SHOWERS RETURNS TO OUR NORTHWEST AS EARLY AS LATE SUNDAY NIGHT OR
EARLY MONDAY.

.LONG TERM...EVEN THOUGH OUR NWLY FLOW PATTERN RELAXES SOMEWHAT
AS WE HEAD INTO THE MIDDLE AND LATTER PART OF NEXT WEEK, WE
REMAIN VULNERABLE TO SHORTWAVES AND ATTENDANT THUNDERSTORMS
DROPPING OUT OF THE NW INTO OUR AREA. TIMING OF THESE EVENTS IS
TRICKY. SO, WILL KEEP POPS IN THE CHANCE CATEGORY THROUGHOUT THE
EXTENDED. SINCE MODELS ARE CURRENTLY ZEROING IN ON WEDNESDAY
NIGHT AND THURSDAY AS THE PERIOD WITH THE BEST CHANCE FOR SHOWERS
AND STORMS WILL GO AHEAD AND MENTION "SCATTERED SHOWERS AND
THUNDERSTORMS" IN THE WX GRID FOR THOSE TWO PERIODS TO SHOW A
LITTLE MORE INCREASED CONFIDENCE. OVERALL, VERY LITTLE CHANGE TO
PREVIOUS FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      93  71  82  62 /  50  80  40  10
CLARKSVILLE    91  68  79  60 /  60  90  20  10
CROSSVILLE     88  69  78  57 /  50  90  70  20
COLUMBIA       93  71  84  61 /  50  90  50  10
LAWRENCEBURG   93  72  84  62 /  50  90  50  10
WAVERLY        91  69  80  61 /  50  80  20  10

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19
Hazardous weather outlook, Jun 26, 5:57 PM CDT, 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NASHVILLE TN
557 PM CDT FRI JUN 26 2015

TNZ005>010-023>031-056>062-093>095-271000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-HOUSTON-HUMPHREYS-
DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-JACKSON-PERRY-
HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-WAYNE-LAWRENCE-
GILES-
557 PM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

SEVERE THUNDERSTORM WATCH 360 IN EFFECT UNTIL 10 PM CDT THIS EVENING

.DAY ONE...TONIGHT

WIDESPREAD THUNDERSTORMS WILL BE POSSIBLE ACROSS LOCATIONS GENERALLY
WEST OF THE CUMBERLAND PLATEAU REGION THROUGH 10 PM CDT THIS EVENING.
SOME OF THESE THUNDERSTORMS WILL REACH SEVERE THRESHOLDS...WITH
MAIN CONCERNS BEING DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS ARE NEEDED THIS EVENING.

TNZ011-032>034-063>066-075-077>080-271000-
PICKETT-PUTNAM-OVERTON-FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-
BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-
557 PM CDT FRI JUN 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

WIDESPREAD TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE
ACROSS LOCATIONS JUST WEST OF AND ACROSS THE CUMBERLAND PLATEAU
REGION THIS EVENING. SOME OF THESE THUNDERSTORMS COULD REACH STRONG
THRESHOLDS...WITH MAIN CONCERNS BEING STRONG WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER REPORTS MAY BE NEEDED THIS EVENING.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

31

In the hours before

Special weather statement, Jun 26, 3:49 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
349 PM CDT FRI JUN 26 2015

TNZ005-006-023>025-262145-
MONTGOMERY TN-STEWART TN-DICKSON TN-HUMPHREYS TN-HOUSTON TN-
349 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...NORTHEASTERN
HUMPHREYS...NORTHWESTERN DICKSON...SOUTHWESTERN MONTGOMERY AND
SOUTHEASTERN STEWART COUNTIES UNTIL 445 PM CDT...

AT 348 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR DOVER TO NEAR
WAVERLY...AND MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WAVERLY...ERIN...MCEWEN...TENNESSEE RIDGE...VANLEER...CUMBERLAND
CITY...SLAYDEN...PALMYRA...WOODLAWN AND CUNNINGHAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
MIDDLE TENNESSEE.

LAT...LON 3656 8747 3622 8730 3607 8781 3641 8795
TIME...MOT...LOC 2048Z 234DEG 22KT 3641 8786 3616 8776

HURLEY
Special weather statement, Jun 26, 4:48 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
448 PM CDT FRI JUN 26 2015

TNZ007-262215-
ROBERTSON TN-
448 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROBERTSON COUNTY UNTIL
515 PM CDT...

AT 447 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHWEST OF SPRINGFIELD...MOVING EAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ORLINDA...ADAMS AND CEDAR HILL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3659 8667 3655 8711 3663 8712 3664 8711
      3665 8669
TIME...MOT...LOC 2147Z 256DEG 31KT 3662 8698

MR3
Special weather statement, Jun 26, 5:20 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
520 PM CDT FRI JUN 26 2015

TNZ065-066-078-080-262300-
VAN BUREN TN-WARREN TN-CUMBERLAND TN-WHITE TN-
520 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHWESTERN
CUMBERLAND...SOUTHEASTERN WARREN AND SOUTHEASTERN WHITE COUNTIES
UNTIL 600 PM CDT...

AT 519 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTHEAST OF MCMINNVILLE...MOVING NORTHEAST AT 30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SPENCER...VIRGIN FALLS STATE NATURAL AREA...FALL CREEK FALLS STATE
PARK...INDIAN ROCK LAKE AND FALL CREEK FALLS S.P..

LAT...LON 3575 8503 3577 8504 3577 8525 3576 8527
      3575 8526 3575 8527 3572 8527 3562 8536
      3553 8562 3566 8575 3595 8519 3575 8501
TIME...MOT...LOC 2219Z 241DEG 27KT 3563 8564

MR3
Special weather statement, Jun 26, 5:56 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
556 PM CDT FRI JUN 26 2015

TNZ008-028-029-262345-
TROUSDALE TN-SUMNER TN-WILSON TN-
556 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SUMNER...SOUTHWESTERN
TROUSDALE AND NORTHWESTERN WILSON COUNTIES UNTIL 645 PM CDT...

AT 556 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HENDERSONVILLE...OR 11 MILES SOUTHWEST OF GALLATIN...MOVING EAST AT
30 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GALLATIN...HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...
LAKEWOOD...DICKERSON CHAPEL RECREATION AREA...BLEDSOE CREEK STATE
PARK AND BETHPAGE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3630 8620 3623 8659 3624 8659 3625 8661
      3625 8664 3629 8664 3630 8667 3632 8668
      3632 8670 3633 8670 3653 8631
TIME...MOT...LOC 2256Z 249DEG 26KT 3627 8660

MR3
Special weather statement, Jun 26, 6:21 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
621 PM CDT FRI JUN 26 2015

TNZ028>030-262345-
TROUSDALE TN-SMITH TN-WILSON TN-
621 PM CDT FRI JUN 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TROUSDALE...NORTHEASTERN
WILSON AND SMITH COUNTIES UNTIL 645 PM CDT...

AT 620 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HARTSVILLE...MOVING EAST AT 25 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LEBANON...CARTHAGE...HARTSVILLE...GORDONSVILLE...SOUTH CARTHAGE...
DICKERSON CHAPEL RECREATION AREA...DIXON SPRINGS...PLEASANT SHADE AND
TUCKERS CROSSROADS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
CENTRAL TENNESSEE.

LAT...LON 3641 8584 3634 8583 3633 8584 3629 8585
      3628 8584 3627 8584 3625 8582 3616 8581
      3620 8628 3635 8629 3636 8628 3636 8627
      3642 8591
TIME...MOT...LOC 2320Z 267DEG 20KT 3628 8612

MR3
Local storm report, Jun 26, 6:25 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
625 PM CDT FRI JUN 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND DMG     2 W GALLATIN            36.38N  86.49W
06/26/2015                   SUMNER             TN   TWITTER

            IMAGE OF A LARGE TREE DOWN ON LONG HOLLOW PIKE NEAR
            LONG HOLLOW PIKE GOLF COURSE. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER OHX1500593

JACKSON

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 2:41 PM CDTSpecial Weather StatementOHXStewart19 min
Jun 26, 2:56 PM CDTSevere Thunderstorm WarningOHXStewart19 min
Jun 26, 3:34 PM CDTSpecial Weather StatementOHXStewart56 min
Jun 26, 3:49 PM CDTSpecial Weather StatementOHXHouston56 min
Jun 26, 4:48 PM CDTSpecial Weather StatementOHXRobertson27 min
Jun 26, 5:05 PM CDTSevere Thunderstorm WarningOHXRobertson, Sumner40 min
Jun 26, 5:20 PM CDTSpecial Weather StatementOHXVan Buren40 min
Jun 26, 5:56 PM CDTSpecial Weather StatementOHXSumner49 min
Jun 26, 6:04 PM CDTAreal Flood AdvisoryOHXGrundy116 min
Jun 26, 6:04 PM CDTSevere Thunderstorm WarningOHXFentress, Overton, Pickett26 min
Jun 26, 6:21 PM CDTSpecial Weather StatementOHXSmith24 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.